# SDR CA120112005

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,940 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 2228212001
- Condition: Leaking
- Location: Fuel Shutoff
- Part time: 4,564 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED A STRONG FUEL ODOR IN THE COCKPIT DURING FLIGHT. DURING TROUBLESHOOTING REMOVED THE FIREWALL SHUTOFF COVER AND FOUND FUEL STAINS AROUND THE PRESSURE FEED HOSE FROM THE FUEL TANK.  THERE WERE STAINS ON THE FITTING AND ON THE CONNECTOR OF THE HOSE.  THERE WERE ALSO STAINS ON THE SPIRAL WRAP AROUND THE OTHER FUEL LINE. BOTH THE FEED AND THE RETURN HOSE ARE BELIEVED TO BE ORIGINAL. IT IS NOT REQUIRED BY INSPECTION TO BE IN THIS AREA EXCEPT POSSIBLY AT THE 6000 HR MARK.
